MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 HUMERAL STEM IMPACTOR; SHOULDER INSTRUMENT/TRIAL

DEPUY FRANCE SAS 3003895575 HUMERAL STEM IMPACTOR; SHOULDER INSTRUMENT/TRIAL
Catalog Number ITH003
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the locking nut is missing.
 
Additional Manufacturer Narrative

Brand Name
HUMERAL STEM IMPACTOR
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex, rhone alpes IN 69801
FR  69801
MDR Report Key6753329
Report Number1818910-2017-21941
Device Sequence Number120956
Product Code HWA
UDI-Device Identifier10603295257936
UDI-Public10603295257936
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberITH003
Device Lot Number2649842
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 07/01/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1